MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant ¿¿ HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Gallant ¿¿ HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDHFA500T
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during in clinic follow up that the implantable cardioverter defibrillator (icd) delivered inappropriate shock due to incorrect interpretation of signal.Programming changes were made.The patient was stable.

Brand Name
Gallant ¿¿ HF
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50327555
Report Number2017865-2026-17453
Device Sequence Number9983148
Product Code NIK
UDI-Device Identifier05415067049520
UDI-Public(01)05415067049520(10)S000095670(17)260430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberCDHFA500T
Device Catalogue NumberCDHFA500T
Device Lot NumberS000095670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Boston Scientific Lead; Quartet; Tendril
Outcome Attributed to Adverse Event Other;
Patient SexFemale